Vol. 7, No. 8, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Global regularity for a slightly supercritical hyperdissipative Navier–Stokes system

David Barbato, Francesco Morandin and Marco Romito

Vol. 7 (2014), No. 8, 2009–2027
Abstract

We prove global existence of smooth solutions for a slightly supercritical hyperdissipative Navier–Stokes under the optimal condition on the correction to the dissipation. This proves a conjecture formulated by Tao.

Keywords
Navier–Stokes, dyadic model, global existence, slightly supercritical Navier–Stokes equations.
Mathematical Subject Classification 2010
Primary: 76D03, 76D05
Secondary: 35Q30, 35Q35
Milestones
Received: 24 July 2014
Accepted: 14 December 2014
Published: 5 February 2015
Authors
David Barbato
Dipartimento di Matematica
Università di Padova
Via Trieste 63
I-35121 Padova
Italy
Francesco Morandin
Dipartimento di Matematica e Informatica
Università di Parma
Parco Area delle Scienze, 53/A
I-43121 Parma
Italy
Marco Romito
Dipartimento di Matematica
Università di Pisa
Largo Bruno Pontecorvo 5
I-56127 Pisa
Italy